×

Found 14,612 Documents (Results 1–100)

On the boundedness of the fractional maximal operator, the Riesz potential, and their commutators in Orlicz spaces. (English. Russian original) Zbl 07878667

Math. Notes 115, No. 4, 453-462 (2024); translation from Mat. Zametki 115, No. 4, 491-501 (2024).
MSC:  42B25 46E30 26A33
PDFBibTeX XMLCite
Full Text: DOI

Basis property of the Legendre polynomials in variable exponent Lebesgue spaces. (English. Russian original) Zbl 07878638

Sb. Math. 215, No. 2, 234-249 (2024); translation from Mat. Sb. 215, No. 2, 103-119 (2024).
MSC:  42C10 46E30 33C45
PDFBibTeX XMLCite
Full Text: DOI MNR

On unconditionality of fractional Rademacher chaos in symmetric spaces. (English. Russian original) Zbl 07838011

Izv. Math. 88, No. 1, 1-17 (2024); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 88, No. 1, 3-20 (2024).
MSC:  46B09 46E30
PDFBibTeX XMLCite
Full Text: DOI arXiv MNR

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software